Local tame lifting for GL(N). I : simple characters
Publications Mathématiques de l'IHÉS, Volume 83 (1996), p. 105-233
@article{PMIHES_1996__83__105_0,
     author = {Bushnell, Colin J. and Henniart, Guy},
     title = {Local tame lifting for $GL(N)$. I : simple characters},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {83},
     year = {1996},
     pages = {105-233},
     zbl = {0878.11042},
     mrnumber = {98m:11129},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1996__83__105_0}
}
Bushnell, Colin J.; Henniart, Guy. Local tame lifting for $GL(N)$. I : simple characters. Publications Mathématiques de l'IHÉS, Volume 83 (1996) pp. 105-233. http://www.numdam.org/item/PMIHES_1996__83__105_0/

[AC] J. Arthur and L. Clozel, Simple algebras, base change, and the advanced theory of the trace formula, Annals of Math. Studies, 120, Princeton University Press, 1989. | MR 90m:22041 | Zbl 0682.10022

[BK1] C. J. Bushnell and P. C. Kutzko, The admissible dual of GL(N) via compact open subgroups, Annals of Math. Studies, 129, Princeton University Press, 1993. | MR 94h:22007 | Zbl 0787.22016

[BK2] C. J. Bushnell and P. C. Kutzko, The admissible dual of SL(N) II, Proc. London Math. Soc., (3), 68 (1992), 317-379. | MR 94k:22035 | Zbl 0801.22011

[BK3] C. J. Bushnell and P. C. Kutzko, Simple types in GL(N) : computing conjugacy classes, in Representation theory and analysis on homogeneous spaces (S. GINDIKIN et al., eds), Contemp. Math., 177, Amer. Math. Soc., 1995, 107-135. | MR 96c:22027 | Zbl 0835.22009

[BK4] C. J. Bushnell and P. C. Kutzko, Semisimple types in GL(N), Preprint, 1995. | Zbl 0933.22027

[Ca] P. Cartier, Representations of p-adic groups : a survey, in Automorphic forms, representations and L-functions (A. BOREL and W. CASSELMAN, ed.), Proc. Symposia in Pure Math., XXXIII, part 1, Amer. Math. Soc. (Providence RI), 1979, 111-156. | MR 81e:22029 | Zbl 0421.22010

[Cl] L. Clozel, Characters of non-connected, reductive p-adic groups, Can. J. Math., 39 (1987), 149-167. | MR 88i:22039 | Zbl 0629.22008

[DKV] P. Deligne, D. Kazhdan, M.-F. Vignéras, Représentations des algèbres centrales simples p-adiques, in Représentations des groupes réductifs sur un corps local, Hermann, Paris, 1984, 33-117. | MR 86h:11044 | Zbl 0583.22009

[Fl] D. Flath, Decomposition of representations into tensor products, in Automorphic forms, representations and L-functions (A. BOREL and W. CASSELMAN, ed.), Proc. Symposia in Pure Math., XXXIII, part 1, Amer. Math. Soc. (Providence RI), 1979, 179-183. | MR 81f:22028 | Zbl 0414.22019

[F] A. Fröhlich, Local fields, in Algebraic Number Theory (J. CASSELS and A. FRÖHLICH, ed.), London, 1967, 1-41.

[Ge] P. Gérardin, Weil representations associated to finite fields, J. Alg., 46 (1977), 54-101. | MR 57 #470 | Zbl 0359.20008

[G] G. Glauberman, Correspondences of characters for relatively prime operator groups, Canad. J. Math., 20 (1968), 1465-1488. | MR 38 #1189 | Zbl 0167.02602

[HC1] Harish-Chandra, Harmonic analysis on reductive p-adic groups (notes by G. VAN DIJK), Lecture Notes in Math., 162, Springer, Berlin, 1970. | MR 54 #2889 | Zbl 0202.41101

[HC2] Harish-Chandra, A submersion principle and its applications, Proc. Ind. Acad. Sci., 90 (1981), 95-102; Collected Papers, IV, Springer, Berlin, 1984, 439-446. | MR 83h:22031 | Zbl 0512.22010 | Zbl 0485.22023

[HC3] Harish-Chandra, Admissible invariant distributions on reductive p-adic groups, in Lie theories and their applications, Queen's papers in pure and applied math., 48, Queen's University, Kingston Ontario, 1978, 281-347; Collected Papers, IV, Springer, Berlin, 1984, 371-437. | Zbl 0433.22012

[HH] G. Henniart and R. Herb, Automorphic induction for GL(n) (over local non-archimedean fields), Duke Math. J., to appear. | Zbl 0849.11092

[Ho1] R. Howe, On the character of Weil's representation, Trans. Amer. Math. Soc., 177 (1973), 287-298. | MR 47 #5180 | Zbl 0263.22014

[JS] H. Jacquet and J. Shalika, On Euler products and the classification of automorphic representations II, Amer. J. Math., 103 (1981), 777-815. | Zbl 0491.10020

[Ko] R. Kottwitz, Base change for unit elements of Hecke algebras, Compositio Math., 60 (1986), 237-250. | Numdam | MR 88e:11039

[K] P. Kutzko, The Langlands conjecture for GL2 of a local field, Ann. Math., 112 (1980), 381-412. | MR 82e:12019 | Zbl 0469.22013

[KM] P. Kutzko and A. Moy, On the local Langlands conjecture in prime dimension, Ann. Math., 121 (1985), 495-517. | MR 87d:11092 | Zbl 0609.12017

[KP] P. C. Kutzko and J. Pantoja, The restriction to SL2 of a supercuspidal representation of GL2, Compositio Math., 79 (1991), 139-155. | Numdam | MR 92d:22027 | Zbl 0733.22011

[L] R. P. Langlands, Base change for GL(2), Annals of Math. Studies, 96, Princeton, 1980. | MR 82a:10032 | Zbl 0444.22007

[L2] R. P. Langlands, On the notion of an automorphic representation, in Automorphic forms, representations and L-functions (A. BOREL and W. CASSELMAN, ed.), Proc. Symposia in Pure Math., XXXIII, part 1, Amer. Math. Soc. (Providence RI), 1979, 203-207. | Zbl 0414.22021

[Pa] J. Pantoja, Liftings of supercuspidal representations of GL2, Pacific J. Math., 116 (1985), 307-351. | MR 86d:22013 | Zbl 0569.22011

[RS] C. Rader and A. Silberger, Some consequences of Harish-Chandra's submersion principle, Proc. Amer. Math. Soc., 118 (1993), 1271-1279. | MR 93j:22032 | Zbl 0827.22007

[Ro] J. Rogawski, Representations of GL(n) and division algebras over a local field, Duke Math. J., 50 (1983), 161-196. | MR 84j:12018 | Zbl 0523.22015

[Sa] H. Saito, Automorphic forms and algebraic extensions of number fields, Lectures in Math., 8, Kyoto University, 1975. | MR 53 #10721 | Zbl 0381.10025

[Sy] P. Sally Jr., Some remarks on discrete series characters for reductive p-adic groups, in Representations of Lie groups, Adv. Studies in Pure Math., 14, Kyoto, 1986, 337-348. | MR 91g:22026 | Zbl 0707.22007

[Sh] T. Shintani, On liftings of holomorphic cusp forms, in Automorphic forms, representations and L-functions (A. BOREL and W. CASSELMAN, ed.), Proc. Symposia Pure Math., XXXIII, part 2, Amer. Math. Soc. (Providence, RI), 1979, 97-110. | MR 82e:10051 | Zbl 0415.10019

[W] A. Weil, Exercices dyadiques, Invent. Math., 27 (1974), 1-22; Oeuvres scientifiques, III, Berlin, 1980, 343-364. | MR 52 #350 | Zbl 0307.12017

[Ze] A. V. Zelevinsky, Induced representations of reductive p-adic groups II: On irreducible representations of GL(n), Ann. Scient. Éc. Norm. Sup. (4), 13 (1980), 165-210. | Numdam | MR 83g:22012 | Zbl 0441.22014